# SDR V0XR413Y012511008

- Difficulty date: January 25, 2011
- Submitted: January 25, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 14,505 hours, 10,125 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS DOOR THRESHOLD FWD CLOSING FITTING CORRODED.  REMOVED FWD CLOSING FITTING, CLEANED UP SURROUNDING AREA AND ATTACHING PARTS, THANSFERRED HOLES TO NEW FITTING PN SH670-31840-1 IAW SRM 53-22-00. W/C 2080.
